I am currently going through numerous side effects of Viibryd. I have had the cramps in my calves, dry mouth dry lips dry red eyes, dehydration.. This part has been horrible. However now I have sleeping problems which I have always had and even more now, bad dreams and I am 100 percent unmotivated and 500 times worse than I was when I started this treatment. I have never been so low. This is one of the worst experiences of my life and while some of my side effects are the rare they are real adn are happening to me which means they can happen. My doctor has even taken me off cold turkey with klonopin to assist me with the withdrawals. PLEASE be careful with this medicine. PAY attention no one knows your body better than you.!!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.